MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FULL RADIUS BL,CONCAVE EP-1 (BX 3); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. FULL RADIUS BL,CONCAVE EP-1 (BX 3); SAW, POWERED, AND ACCESSORIES
Catalog Number 7205335
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, the device had the right labelling outside the box and package but when the device was opened, the material was not the ones that they use.It was a different part of what the customer ordered.The device was used by error.A backup device was available to complete the procedure successfully.Delay or patient injuries were not reported.
 
Additional Manufacturer Narrative
The device in question will not be returned for evaluation however, four unused full radius concave blades were returned for referenced complaint (b)(4).Visual assessment of the blade confirmed the reported complaint.The bend orientation (convex instead of concave) is incorrect.This error results in the cutting window being located incorrectly relative to the bend.

Brand Name
FULL RADIUS BL,CONCAVE EP-1 (BX 3)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8652638
Report Number1219602-2019-00640
Device Sequence Number11337462
Product Code HAB
UDI-Device Identifier03596010251626
UDI-Public03596010251626
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2021
Device Catalogue Number7205335
Device Lot Number50779861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1